MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Lot Number 0034141056
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.A separate problem report will be filed for the versacross rf wire.
 
Event or Problem Description
It was reported during a pulse field ablation procedure, a versacross connect for laac kit was selected for use.The physician performed transseptal puncture successfully.The wire was across and the physician had some difficulty getting the dilator to cross the septum due to thick tissue.It was attempted multiple times to push the dilator through the septum with no success.The vers across rf wire was left across and the versacross dilator was pulled out.Then it was decided to use the faradrive dilator to see if its stiffer tip would allow for crossing into the left atrium.While prepping the faradrive dilator, a thrombus was noted at the transseptal site.The physician was unsure if the thrombus was attached to the wire or the septum, hence the wire was removed.Thrombus was detached upon removal of the wire and was not seen remaining in the right atrium with intracardiac echocardiography (ice) or upon removal and flushing of sheath/dilator.There was no intervention taken.The patient was monitored; and expected to fully recover and it has been discharged.The device is not expected to be returned for analysis.A full dose of heparin was administered before tsp.No interventions were taken.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20599830
Report Number2124215-2024-68815
Device Sequence Number6528347
Product Code DRE
UDI-Device Identifier00685447012573
UDI-Public00685447012573
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0034141056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/04/2024
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown